MathSciNet Relay Station
MathSciNet bibliographic data
MR902799 (88m:32019) 32C38 (14L30 16A45 16A62 58G99)
Musson, Ian M. Rings of differential operators on invariant rings of tori. Trans. Amer. Math. Soc. 303 (1987), no. 2, 805–827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement